# SDR SIMA200525703

- Difficulty date: September 14, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 77812
- Part serial: 166412
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

BOS - FLT 4592 - EMERGENCY LIGHT STRIP AT ROW 7 AND 8 INOPERATIVE.  REPLACED NR 3 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
